# SDR REXA2018041500298

- Difficulty date: April 15, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 25,807 hours, 16,949 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: BRAKE
- Part serial: 6007300
- Condition: Overheated
- Location: Overheated
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE FLYING AT APROX 17000 FT, A BRAKE OVHT WARNING ILLUMINATED. EXTENDED THE GEAR IAW QRH, MESSAGE WENT AWAY, THEN WE RETRACTED GEAR WARNING MESSAGE CAME BACK.  REMOVED AND REPLACED THE RT OTBD BRAKE THERMOCOUPLE SENSOR IAW AMM 32-46-01, OPS CHECKED NORMAL.
